Archiv der Mathematik

, Volume 16, Issue 1, pp 184–185 | Cite as

Modules which are isomorphic to submodules of each other

  • R. T. Bumby


  1. [1]
    C. Faith andY. Utumi, Quasi-injective modules and their endomorphism rings. Arch. Math.15, 166–176 (1964).Google Scholar
  2. [2]
    R. E. Johnson andE. T. Wong, Quasi-injective modules and irreducible rings. J. London Math. Soc.36, 260–268 (1961).Google Scholar

Copyright information

© Birkhäuser Verlag 1965

Authors and Affiliations

  • R. T. Bumby
    • 1
  1. 1.Department of Mathematics, College of Arts and Sciences RutgersThe State UniversityNew BrunswickUSA

Personalised recommendations